What causes leg and abdominal pain after an IUI treatment?
I have undergone iui treatment for the fourth time on 27th jun 2016 and I had my last period on 13 jun 2016. I am taking bed rest now. I have severe to medium pain in my right side of stomach adjacent to my belly button. Also my entire right leg is paining from the leg joint. Pain is not there complete time but it is there frequently.. I had pain in my nibbles also.. Usually I have this jus before period. Is this a symptom of pregnancy. How can I know that I am pregnant?. I feel empty in my abdomen. When can we sense the pregnancy in actual as some of friends told me that we can feel from inside. Pls guide me on this. My entire right side starting from stomach till right leg thigh is paining. What tablet can I take?
Pregnancy test is best method
I understand your concerns about possibility of pregnancy.
There are some symptoms but not always reliable to say pregnancy has occurred. The symptoms you have mentioned are not necessarily related to pregnancy.
I suggest you wait till you miss your periods and do a home pregnancy test to identify if you are pregnant.
There is no way to tell now if you are pregnant.
Take an antacid and see if pain reduces. Bed rest is not necessary. Take a walk.
Let me know if you need anymore help.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes abdominal pain after taking postinor
- What causes lower abdominal pain after urination
- Stomach and abdominal pain causes and treatment
- What can cause abdominal pain after a colonoscopy
- What causes swelling in legs with lower abdominal pain
- What causes abdominal pain after falling on the buttocks
- What causes abdominal pain after deworming treatment
- What is the treatment for abdominal pain
- What is the cause and treatment for abdominal pain
- What is the cause of abdominal pain with chemo treatments